Konan Charles Etienne Goli ; Assohoun Adjé - Existence of solutions for a coupled system with ∅-Laplacian operators and nonlinear coupled boundary conditions

cm:9466 - Communications in Mathematics, January 11, 2018, Volume 25 (2017), Issue 2 - https://doi.org/10.1515/cm-2017-0008
Existence of solutions for a coupled system with ∅-Laplacian operators and nonlinear coupled boundary conditionsArticle

Authors: Konan Charles Etienne Goli ; Assohoun Adjé

    We study the existence of solutions of the system submitted to nonlinear coupled boundary conditions on [0, T] where ∅1, ∅2: (-a, a) → ℝ, with 0 < a < +∞, are two increasing homeomorphisms such that ∅1(0) = ∅2(0) = 0, and fi : [0, T] × ℝ4 → ℝ, i ∈{1, 2} are two L1-Carathéodory functions. Using some new conditions and Schauder fixed point Theorem, we obtain solvability result.


    Volume: Volume 25 (2017), Issue 2
    Published on: January 11, 2018
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Consultation statistics

    This page has been seen 85 times.
    This article's PDF has been downloaded 59 times.